MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to a damaged trace on a transformer located on the analog board.The analog board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key12705830
Report Number1220908-2021-03543
Device Sequence Number14846522
Product Code MKJ
UDI-Device Identifier00847946019709
UDI-Public00847946019709
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060559/P160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown